A member asked:

Hello i am a 19 year old male and i have been taking risperidone for 4 months. since i began taking it i very rarely get erections (less than daily) my penis erection length and girth now measure smaller. could i have penile atrophy? is it permanent?

A doctor has provided 1 answer
Dr. Gurmukh Singh answered

Specializes in Pathology

Loss of sexual drive is a known side effect. However, you penis will not undergo atrophy. Do not change your medication without consulting with your doctor. Visit this site for info on this drug: https://medlineplus.gov/druginfo/meds/a694015.html

Answered 9/7/2021

0 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question